# SDR UIEA2011091900512

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 56,170 hours, 10,027 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, RT OTBD WING - WBL 1131.2 SUSTAINED GROUND DAMAGE. LOCATED 4.0 IN. OTBD FROM FUEL JETTISON NOZZLE AT THE WING T/E WEDGE MEASURING 12.0 X 9.0 IN. (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM AN INTERIM REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS (SANDWICH TYPE WITH EXTERNAL AND INTERNAL CLAD 2024 T-3, 0.050 IN. ALUMINUM DOUBLERS); SCHEDULE REPEAT INSPECTIONS AT EVERY 1,000 FH (FLIGHT HOURS) IAW PART 2 AND PERMANENT REPAIR IAW PART 3 PRIOR TO, OR AT THE NEXT C CHECK AFTER PART 1, AS SCHEDULED BY MX PLANNING.)
